MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 40MM IMPLANT TO TRIAL ADAPTER; HIP INSTRUMENTS : ADAPTORS

DEPUY ORTHOPAEDICS INC US 40MM IMPLANT TO TRIAL ADAPTER; HIP INSTRUMENTS : ADAPTORS
Catalog Number 298740040
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint : (b)(4).Investigation summary : examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the 40mm trial to real implant segment is not attaching correctly.The trial sits 10-15mm proud.

Brand Name
40MM IMPLANT TO TRIAL ADAPTER
Common Device Name
HIP INSTRUMENTS : ADAPTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8256744
Report Number1818910-2019-81253
Device Sequence Number1915635
Product Code LXH
UDI-Device Identifier10603295158752
UDI-Public10603295158752
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number298740040
Device Lot NumberB0611
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2018
Initial Report FDA Received Date01/17/2019
Patient Sequence Number1
Patient Age70 YR